Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Have faced side effects head ache, chest pain when take prescribed tablet zydalis. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
Dear doctor I have faced side effect if head ache, chest pain when I was ate prescribed tablet zydalis md 20,nano Le. Pls let me know the suggestions
Posted Wed, 2 Oct 2013 in Medicines and Side Effects
Answered by Dr. Shanthi.E 46 minutes later
Brief Answer:
Zydalis causes these side effects.

Detailed Answer:

The tablet Zydalis md 20 contains Tadalafil that belongs to the class of Phosphodiesterase inhibitors.

This causes side effect of headache and chest pain. I do not know why you are taking this drug. It is better to stop this medicine.

Please let me know the actual indication for prescribing Zydalis to you.

Nano le is not an approved medicine. I am sorry; I cannot suggest you on this since there are no clinical trials available for the same.

Do write back for further discussion on this.


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor